Couldn't find what you looking for?

TRY OUR SEARCH!

I found out as a kid that I have ADD and was treated with adderall at 20mg, which didn't really help too much. Then I found out a few years later (it started when I was nine, I found this out at around 12) that I had only needed 5mg. In that time I had always had stomach pain, and now I'm fifteen and still have the stomach pain, after stopping the medication and changing twice.

I was just wondering if anyone else has had this problem, or one like it.

Loading...

I have been on adderall for 12 years and battle stomach pain issues daily. Good luck!!!
Reply

Loading...

hahaha an overdose on adderall is NOT 20mgs. Try 150mgs.


Your stomach pains are probably something else.
Reply

Loading...

try 350. that was an interesting day. Yet I have no problems that I am aware of. P.S. Pills don't work for suicide. >.>
Reply

Loading...

My 6 year old has been on 20 mg for several months now and he has been having stomach issues as well (vomiting being the most common one). This is the 4th time he has been laid up all day with this problem, along with having frequent stomach issues, this was the confirmed issue for my little one; it is very likely that Adderall could be the root of your stomach issues as well. And it is possible to overdose, or have too high of a dose on 20 mg, it depends on the individual's body, weight, etc.
Reply

Loading...

I have been on adderall since i was 16, I am now 20 and my stomach has never been the same. I have been experiencing extreme pain in my stomach and nausea daily for 4 years. It has disrupted my sleeping and eating habits. I would definitely advise that you take your 6 year child off of it. Considering the fact that I am only 5'1 and weigh about 135 pounds and I take 10 mg as needed. No longer daily, now it's more like once or twice every few months. It has been equated to perscription speed. It says amphetamine salts on the medicine bottle. I have been diagnosed with IBS, Acid Refulx, and Acid based Gastritus. The doctors think that there is another underlying cause for the pain and vomiting. Please take your child off of it while you still can. I speak from experience, it is not worth it in the long run. Good luck to you all.
Reply

Loading...

I've been on 80mg of Adderall for 3 mos. Nausea for just over a week. Lost 10 lbs. Age 42. Thought it was the flu. Hope it's not burning a hole in my stomach. o.O
Reply

Loading...

how can i talk to someone? i have a problem and need some help due to adderall overdose! please reply!
Reply

Loading...

hey hey hey hey
Reply

Loading...

Adderall only gives me heart burn !!

Reply

Loading...

I only started aderall a few days ago. First day was completely find, but the second day, light stomach pains started up. I'm only on 10mg before going up to 20mg next week. I find eating grains help to absorb the acidity going on in the stomach. And soda also helps, because of all of the gas that usually builds up from the stimulant inside the pill speeds digestion. So burping helps. For now it's only light, and it helps just to force yourself to lightly eat. Soups, yogurt especially, apple sauce, soda and wheat/flax sorts of grains I think are the best starting remedies.
Reply

Loading...

The stimulate drug in aderall causes acceleration in digestion, therefore increasing acidity levels in the stomach I think. Gaseous build up is common, vomiting would be my only concern.
Reply

Loading...

On 30mg a day.  I too have stomach issues including nausea and bloat.  I became admittedly frightened from these side effects.  I was afraid I was destroying my gut. I will talk to my MD this week.  I want off this stuff.  But it has helped with nervousness and attn-deficit. God bless and thank you.

Reply

Loading...


Allowing your 6 year old child to be prescribed Adderall is ridiculous. Shame on you.
Reply

Loading...

It is best not to comment when you have no bloody idea what you're talking about. It is great for kids and adults with ADD. It actually addresses a deficiency in some Neuro transmitters that are the root cause of ADD.
Reply

Loading...